Skip to Content
Home > Wellness > Health Library > Prescription Medicine and Erection Problems
Browse and register for related classes.
A number of medicines may be associated with
erection problems (erectile dysfunction). Let your
doctor know if you are taking any of these medicines. If you are having
erection problems, they may be causing or adding to your problems having an
erection. Your doctor may be able to change the amount you take or find an
Medicines with a high incidence of causing erection problems include:
Other medicines may contribute to erection problems in some
High blood pressure medicines
Ulcers and heartburn treatment
Benign prostatic hyperplasia (BPH)
Other medicines that may affect erections include medicines
ByHealthwise StaffPrimary Medical ReviewerE. Gregory Thompson, MD - Internal MedicineSpecialist Medical ReviewerChristopher G. Wood, MD, FACS - Urology, Oncology
Current as ofMay 22, 2015
Current as of:
May 22, 2015
E. Gregory Thompson, MD - Internal Medicine & Christopher G. Wood, MD, FACS - Urology, Oncology
To learn more about Healthwise, visit Healthwise.org.
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Feeling under the weather?
Use our interactive symptom checker to evaluate your symptoms and determine appropriate action or treatment.
250 Pleasant Street
Concord, NH 03301
Contact Concord Hospital
View Quality Data
© 2016 Concord Hospital